Search Results

1 - 10 of 12 items :

  • Numerical and Computational Mathematics x
  • Algebra and Number Theory x
Clear All
The Journal of Slovak Academy of Sciences

References [1] DUKE, W.-FRIEDLANDER, J.B.-IWANIEC, H.: Equidistribution of roots of a quadratic congruence to prime moduli, Ann. of Math. (2) 141 (1995), no. 2, 423-441. [2] HADANO, T.-KITAOKA, Y.-KUBOTA, T.-NOZAKI, M.: Densities of sets of primes related to decimal expansion of rational numbers. (W. Zhang and Y. Tanigawa, eds.) In: Number Theory: Tradition and Modernization, The 3rd China-Japan seminar on number theory, Xi’an, China, February 12-16, 2004. Developments. Math. Vol. 15, 2006, Springer, New York, pp. 67-80, [3] KITAOKA, Y.: A statistical relation

-171, 2006. [9] X.L. Shi and F. Chen, Necessary conditions for Gabor frames, Science in China : Series A. vol. 50, no. 2, pp. 276-284, 2007. [10] D. Li, G. Wu and X. Zhang, Two sufficient conditions in frequency domain for Gabor frames, Applied Mathematics Letters, vol. 24, pp. 506-511, 2011. [11] K. Gröchenig, Foundation of Time-Frequency Analysis, Birkhäuser, Boston, 2001. [12] H.G. Feichtinger and T. Strohmer, Advances in Gabor Analysis, Birkhäuser, Boston, 2003. [13] M.H. Taibleson, Fourier Analysis on Local Fields, Princeton University Press, Princeton, NJ, 1975. [14

REFERENCES [1] AKIYAMA, S.: Cubic Pisot units with finite beta expansions , in: Algebraic Number Theory and Diophantine Analysis (Franz Halter-Koch ed. et al.), Proceedings of the international conference, Graz, Austria, August 30-September 5, 1998, de Gruyter, Berlin, 2000, pp. 11–26. [2] AKIYAMA, S.: Positive finiteness of number systems , in: Number Theory. Tradition and Modernization (Zhang, Wenpeng ed. et al.), Papers from the 3rd China-Japan Seminar on Number Theory, Xian, China, February 1216, 2004. Dev. Math. Vol. 15, Springer, New York, NY 2006. pp. 1

characteristics of some meromorphic functions , in ”Theory of functions, functional analysis and their applications”, Izd-vo Khar’kovsk, Un-ta, 14 (1971), 83-87. Mokhon’ko A. Z. On the Nevanlinna characteristics of some meromorphic functions ”Theory of functions, functional analysis and their applications” Izd-vo Khar’kovsk, Un-ta 14 1971 83 87 [16] B. Yi and Y. H. Li, The uniqueness of meromorphic functions that share two sets with CM , Acta Math. Sinica Chinese Ser., 55(2) (2012), 363-368. Yi B. Li Y. H. The uniqueness of meromorphic functions that share two sets with CM

References [1] T. C. Alzahary and H. X. Yi, Weighted value sharing and a question of I. Lahiri, Complex Var. Theory Appl., 49(2004), 1063-1078. [2] A. Banerjee, Uniqueness of meromorphic functions sharing two sets with finite weight, Portu- gal. Math. (N.S.) 65(2008), 81-93. [3] W. Bergweiler and A. Eremenko, On the singularities of the inverse to a meromorphic function of finite order, Rev. Mat. Iberoam, 11(1995), 355-373. [4] H. H. Chen and M. L. Fang, On the value distribution of fnf0, Sci. China Ser. A 38(1995), 789-798. [5] M. L. Fang and H. L. Qiu

*Supported by Natural Science Foundation of Guangdong province (No:7004569) and Natural Science Foundation of Hunan province, P.R.China(No:06JJ50008) References [1] R.P. Agarwal, Boundary value problems for higher order differential equations , World Scientific, Singapore, 1986. [2] C. Avramescu, C. Vladimirescu, Existence of Homoclinic solutions to a nonlinear second order ODE, Dynamics of continuous, discrete and impulsive systems , Ser. A, Math Anal. 15 (2008), 481-491. [3] C. Avramescu, C. Vladimirescu, Existence of solutions to second order ordinary

References [1] A. Banerjee, Meromorphic functions sharing one value, Int. J. Math. Math. Sci., 22(2005), 3587-3598. [2] S. S. Bhoosnurmath and S. R. Kabbur, Value distribution and uniqueness theorems for difference of entire and meromorphic functions, Int. J. Anal. Appl., 2(2013), 124-136. [3] M. R. Chen and Z. X. Chen, Properties of difference polynomials of entire functions with Finite order, Chinese Ann. Math. Ser. A, 33(2012), 359-374. [4] Y. M. Chiang and S. J. Feng, On the Nevanlinna characteristic of f(z + ɳ) and difference equations in the complex plane

Nonsmooth Degenerate Line in Mixed Domains, Science in China, Series A: Mathematics, 51(1)(2008), 5-36. [22] G. C.Wen, The Tricomi and Frankl Problems for Generalized Chaplygin Equations in Multiply Connected Domains, Acta Math. Sin., 24(11), 1759-1774. [23] G. C. Wen, Oblique Derivative Problems for Generalized Rassias Equations of Mixed Type with Several Characteristic Boundaries, Electr. J. Diff. Equations, 2009(65)(2009), 1-16. [24] G. C. Wen, Elliptic, Hyperbolic and Mixed Complex Equations with Parabolic Degeneracy [ Including Tricomi-Bers and Tricomi